# SDR UPS01835337

- Difficulty date: February 27, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5889588502
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE   C2,  3,  STA 1580 RBL 24 SEAT TRACK IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED SEAT TRACK.
